# SDR AALA202001219022

- Difficulty date: January 17, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A321-231
- Aircraft serial: 4932
- Aircraft time: 28,851 hours, 10,724 cycles
- Engine: Iae V2533A5
- Engine time: 20,377 hours, 7,775 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Eec
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG. 2 EGT OVER LIMIT OCCURRED ON SHORT FINAL. LANDED WITH ENG AT IDLE, SHUTDOWN ON GROUND. ACCOMPLISHED BORESCOPE GP COLD/HOT SECTION NO FINDINGS CHANGED P2T2, P3T3, SENSE LINE , V2500 FUNC. CHECK OF SOLENOID AND BLEED VALVES 26T40075003, REMOVED AND REPLACED EEC V2500 261L400T3002. ACCOMPLISHED TSM WC# 7968030, 2 FDR DOWNLOADS NO EPR OR ELT MSG. ACCOMPLISHED ENGINE RUNS PER 77-00-00-810-818B. ALSO SEE: AALA202001219004.
